# SDR R61A2022070700423

- Difficulty date: June 24, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 11,101 hours, 7,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT PAX FLOOR STRUCTURE RH OB SILL CORRODED AT FR87-88 RBL 30. REPLACED SHEAR PANEL PN 170-91919-001 IAW SRM 51-42-01 AC REMAINS IN HVY CK FOR COMPLETION.
